期刊文献+

Banach空间中的非线性半群

Nonlinear Semigups In Banach Spaces
下载PDF
导出
摘要 本文分为六个部分。本文的目的是介绍非线性半群理论的主要内容。它包括了1967—1983年的这一理论的主要结果。为了清楚起见,我们已重写或简化了以往文献中的某些定理的证明。 This paper consists of six parts. The purpose of this paper is to prese nt the main contents of the theory of nonlinear semigroups. It contains the main results of this theory from 1967 to 1983.For clearness,we have re-written or reduced the proofs of several theorems in the previous literatures.
作者 马绍芹
出处 《天津商业大学学报》 1988年第1期36-51,共16页 Journal of Tianjin University of Commerce
  • 相关文献

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部